# SDR HEER20170922711

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N449PH
- Make and model: Bell 407
- Aircraft serial: 54117
- Aircraft time: 9,316 hours
- Engine: Allsn 250C47B
- Engine time: 12,072 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWB131552
- Condition: Spalled
- Location: Turbine
- Part time: 532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT.  REPLACED WITH A NEW NR 5 BEARING.
